Uniform limit theorems for functions of order statistics
Nancy Wozabal
Statistics & Probability Letters, 2009, vol. 79, issue 12, 1450-1455
Abstract:
We discuss uniform limit theorems for linear combinations of order statistics, when a family of weighting functions (or score functions) is involved. We also show an application of the results to derive asymptotic properties of coherent risk functionals.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00108-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:12:p:1450-1455
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().